# SDR DHL2002807545

- Difficulty date: April 16, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Part number: 5705334501
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Component: Aileron, Doug
- Component part number: 5705334501
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM: REF.: N/R 1754 LT. INBD. AILERON L/E UPPER SKIN CRACKED .250 @ STA. XA508.000CORR: PERFORMED MAJOR REPAIR IAW DHL EO020422, ED2893 , EO SEMANS 2002287
